# SDR USAA2012022900004

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 37,161 hours, 13,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9089
- Condition: Low Pressure
- Location: R1 Door
- Part time: 35,296 hours, 12,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BOTTLE PRESSURE IS LOW.  REMOVED AND REPLACED R1 DOOR SLIDE.
